# SDR CALA2013081990564

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,357 hours, 6,452 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Warning Message
- Location: Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED AIR FAMV L STATUS MESSAGE SHOWN.  MESSAGE 36-10190 FOUND.   REPLACED NR 1 ENG FAMV, IAW AMM.
